Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Illarionov, Andrei Anatol'evich

Statistics Math-Net.Ru
Total publications: 44
Scientific articles: 44
Presentations: 5

Number of views:
This page:3270
Abstract pages:11321
Full texts:3159
References:1278
Doctor of physico-mathematical sciences (2014)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 8.07.1976
E-mail:
Website: http://www.iam.khv.ru/staff/Illarionov.htm

http://www.mathnet.ru/eng/person17455
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:illarionov.a-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/669000
https://elibrary.ru/author_items.asp?spin=5318-0854
http://orcid.org/0000-0002-6425-8057
http://www.researcherid.com/rid/D-6017-2016
https://www.scopus.com/authid/detail.url?authorId=7004396680

Publications in Math-Net.Ru
2021
1. A. A. Illarionov, “A probability estimate for the discrepancy of Korobov lattice points”, Mat. Sb., 212:11 (2021),  73–88  mathnet; Sb. Math., 212:11 (2021), 1571–1587
2020
2. A. A. Illarionov, “On a Multilinear Functional Equation”, Mat. Zametki, 107:1 (2020),  59–73  mathnet  mathscinet  elib; Math. Notes, 107:1 (2020), 80–92  isi  scopus
3. A. A. Illarionov, “The statistical properties of 3D Klein polyhedra”, Mat. Sb., 211:5 (2020),  78–97  mathnet  mathscinet  elib; Sb. Math., 211:5 (2020), 689–708  isi  scopus
2019
4. A. A. Illarionov, N. V. Markova, “Solution of functional equations related to elliptic functions. III”, Dal'nevost. Mat. Zh., 19:2 (2019),  197–205  mathnet
5. A. A. Illarionov, “Asymmetric cryptography and hyperelliptic sequences”, Dal'nevost. Mat. Zh., 19:2 (2019),  185–196  mathnet
6. A. A. Illarionov, “Solution of functional equations related to elliptic functions. II”, Sib. Èlektron. Mat. Izv., 16 (2019),  481–492  mathnet
7. A. A. Illarionov, “Hyperelliptic systems of sequences of rank 4”, Mat. Sb., 210:9 (2019),  59–88  mathnet  mathscinet  elib; Sb. Math., 210:9 (2019), 1259–1287  isi  scopus
2018
8. A. A. Illarionov, S. A. Chepurko, “On Wiener's attack on RSA cryptosystem”, Dal'nevost. Mat. Zh., 18:2 (2018),  189–194  mathnet
9. A. A. Illarionov, “On the Somos-4 sequence”, Dal'nevost. Mat. Zh., 18:2 (2018),  183–188  mathnet
10. A. A. Illarionov, L. V. Illarionova, “The solvability of stationary boundary value problem for Euler equations”, Dal'nevost. Mat. Zh., 18:1 (2018),  48–55  mathnet
11. A. A. Illarionov, M. A. Romanov, “Hyperquasipolynomials for the Theta-Function”, Funktsional. Anal. i Prilozhen., 52:3 (2018),  84–87  mathnet  mathscinet  elib; Funct. Anal. Appl., 52:3 (2018), 228–231  isi  scopus
12. A. A. Illarionov, “Distribution of facets of higher-dimensional Klein polyhedra”, Mat. Sb., 209:1 (2018),  58–73  mathnet  mathscinet  elib; Sb. Math., 209:1 (2018), 56–70  isi  scopus
13. A. A. Illarionov, “On products of Weierstrass sigma functions”, Zap. Nauchn. Sem. POMI, 467 (2018),  73–84  mathnet; J. Math. Sci. (N. Y.), 243:6 (2019), 872–879  scopus
2017
14. A. A. Illarionov, M. A. Romanov, “On the connection between hyperelliptic systems of sequences and functions”, Dal'nevost. Mat. Zh., 17:2 (2017),  210–220  mathnet  elib
15. A. A. Illarionov, “Solution of functional equations related to elliptic functions”, Trudy Mat. Inst. Steklova, 299 (2017),  105–117  mathnet  elib; Proc. Steklov Inst. Math., 299 (2017), 96–108  isi  scopus
2016
16. A. A. Illarionov, “Solutions of a functional equation concerning with trilinear differential operators”, Dal'nevost. Mat. Zh., 16:2 (2016),  169–180  mathnet  elib
17. A. A. Illarionov, “Functional Equations and Weierstrass Sigma-Functions”, Funktsional. Anal. i Prilozhen., 50:4 (2016),  43–54  mathnet  mathscinet  elib; Funct. Anal. Appl., 50:4 (2016), 281–290  isi  scopus
2015
18. A. A. Illarionov, “The distribution of integer lengths of Klein polyhedra edges”, Dal'nevost. Mat. Zh., 15:2 (2015),  214–221  mathnet  elib
19. A. A. Illarionov, L. V. Illarionova, “The stationary solutions to the two-dimensional Navier–Stokes equation for large fluxes”, Dal'nevost. Mat. Zh., 15:1 (2015),  61–69  mathnet  elib
20. A. A. Illarionov, “Some properties of three-dimensional Klein polyhedra”, Mat. Sb., 206:4 (2015),  35–66  mathnet  mathscinet  zmath  elib; Sb. Math., 206:4 (2015), 510–539  isi  elib  scopus
2014
21. A. A. Illarionov, L. V. Illarionova, “Analytic solutions of extremal problems for the Laplace's equation”, Dal'nevost. Mat. Zh., 14:2 (2014),  231–241  mathnet
22. A. A. Illarionov, “On the average number of best approximations of linear forms”, Izv. RAN. Ser. Mat., 78:2 (2014),  61–86  mathnet  mathscinet  zmath  elib; Izv. Math., 78:2 (2014), 268–292  isi  scopus
23. A. A. Illarionov, “A multidimensional generalization of Heilbronn's theorem on the average length of a finite continued fraction”, Mat. Sb., 205:3 (2014),  119–132  mathnet  mathscinet  zmath  elib; Sb. Math., 205:3 (2014), 419–431  isi  scopus
2013
24. A. A. Illarionov, “On the statistical properties of Klein polyhedra in three-dimensional lattices”, Mat. Sb., 204:6 (2013),  23–46  mathnet  mathscinet  zmath  elib; Sb. Math., 204:6 (2013), 801–823  isi  elib  scopus
2012
25. A. A. Illarionov, “On cylindrical minima of integer lattices”, Algebra i Analiz, 24:2 (2012),  154–170  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:2 (2013), 301–312  isi  elib  scopus
26. A. A. Illarionov, “On Statistical Properties of Local Minima of Integer Lattices”, Dal'nevost. Mat. Zh., 12:2 (2012),  201–230  mathnet
27. A. A. Illarionov, “The average number of relative minima of three-dimensional integer lattices of a given determinant”, Izv. RAN. Ser. Mat., 76:3 (2012),  111–138  mathnet  mathscinet  zmath  elib; Izv. Math., 76:3 (2012), 535–562  isi  elib  scopus
2011
28. A. A. Illarionov, “The average number of local minima of three-dimensional integer lattices”, Algebra i Analiz, 23:3 (2011),  189–215  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 23:3 (2012), 551–570  isi  elib  scopus
29. A. A. Illarionov, Y. A. Soyka, “On the number of local minima of integer lattices”, Dal'nevost. Mat. Zh., 11:2 (2011),  149–154  mathnet
30. A. A. Illarionov, D. Slinkin, “The average number of vertexes of Klein polyhedrons for integer lattices”, Dal'nevost. Mat. Zh., 11:1 (2011),  48–55  mathnet
31. A. A. Illarionov, “On cylindrical minima of three-dimensional lattices”, Dal'nevost. Mat. Zh., 11:1 (2011),  37–47  mathnet
32. A. A. Illarionov, “Estimates of the Number of Relative Minima of Lattices”, Mat. Zametki, 89:2 (2011),  249–259  mathnet  mathscinet; Math. Notes, 89:2 (2011), 245–254  isi  scopus
2009
33. A. A. Illarionov, “On a possibility of generalization of the Hopf lemma to the case of the Navier–Stokes system with nonzero flows”, Sibirsk. Mat. Zh., 50:4 (2009),  831–835  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 658–662  isi  scopus
2008
34. A. A. Illarionov, “The solvability of extremal problems for Poisson equation and Stokes system”, Dal'nevost. Mat. Zh., 8:2 (2008),  164–170  mathnet
35. A. Yu. Chebotarev, A. A. Illarionov, E. V. Amosova, “Variational inequalities, boundary – value problems and optimal control for the Navier – Stokes equations”, Dal'nevost. Mat. Zh., 8:1 (2008),  121–140  mathnet  elib
36. A. A. Illarionov, “Nonlocal overdetermined boundary value problem for stationary Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008),  1056–1061  mathnet  zmath; Comput. Math. Math. Phys., 48:6 (2008), 996–1000  isi  scopus
2007
37. A. A. Illarionov, “A nonlocal boundary value problem with overdetermination for an elliptic equation”, Sib. Zh. Ind. Mat., 10:2 (2007),  64–69  mathnet  mathscinet
2004
38. A. A. Illarionov, A. Yu. Chebotarev, “The solvability of stationary boundary problem for model of the granular medium”, Dal'nevost. Mat. Zh., 5:2 (2004),  178–183  mathnet
2001
39. A. A. Illarionov, A. Yu. Chebotarev, “Solvability of a Mixed Boundary Value Problem for the Stationary Navier–Stokes Equations”, Differ. Uravn., 37:5 (2001),  689–695  mathnet  mathscinet; Differ. Equ., 37:5 (2001), 724–731
40. A. A. Illarionov, “On the solvability of boundary problems for stationary Navier-Stokes equations”, Dal'nevost. Mat. Zh., 2:1 (2001),  16–36  mathnet
41. A. A. Illarionov, “Optimal Boundary Control of Steady-State Flow of a Viscous Inhomogeneous Incompressible Fluid”, Mat. Zametki, 69:5 (2001),  666–678  mathnet  mathscinet  zmath  elib; Math. Notes, 69:5 (2001), 614–624  isi
42. A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-indepentent Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 41:7 (2001),  1045–1056  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 41:7 (2001), 993–1004
2000
43. A. A. Illarionov, “Solvability of a stationary boundary value problem in a diffusion model of a nonhomogeneous fluid”, Sib. Zh. Ind. Mat., 3:1 (2000),  116–123  mathnet  mathscinet  zmath
44. A. A. Illarionov, “Asymptotics of solutions to the optimal control problem for time-independent Navier–Stokes equations”, Zh. Vychisl. Mat. Mat. Fiz., 40:7 (2000),  1061–1070  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 40:7 (2000), 1017–1026

Presentations in Math-Net.Ru
1. The discrepancy of the Korobov-Hlawka sequences
A. A. Illarionov
Memorial Conference on Analytic Number Theory and Applications Dedicated to the 130th Anniversary of I. M. Vinogradov
September 14, 2021 12:00   
2. Hyperelliptic systems of sequences
A. A. Illarionov
XV International Conference «Algebra, Number Theory and Discrete Geometry: modern problems and applications», dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 31, 2018 15:00
3. Статистические свойства полиэдров Клейна
A. A. Illarionov
Contemporary Problems in Number Theory
April 24, 2014 12:45
4. О статистических свойствах многомерных аналогов непрерывных дробей
A. A. Illarionov
Contemporary Problems in Number Theory
April 21, 2011 12:45
5. О статистических свойствах многомерных аналогов непрерывных дробей
A. A. Illarionov
Moscow Seminar on the Number Theory
April 15, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022